The Open UniversitySkip to content
 

Decomposing the complete graph into dodecahedra

Adams, P.; Bryant, D. E.; Forbes, A. D. and Griggs, T. S. (2012). Decomposing the complete graph into dodecahedra. Journal of Statistical Planning and Inference, 142(5) pp. 1040–1046.

DOI (Digital Object Identifier) Link: https://doi.org/10.1016/j.jspi.2011.11.001
Google Scholar: Look up in Google Scholar
Item Type: Journal Item
ISSN: 0378-3758
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 56576
Depositing User: Anthony Forbes
Date Deposited: 17 Sep 2018 15:46
Last Modified: 07 Dec 2018 11:11
URI: http://oro.open.ac.uk/id/eprint/56576
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU